Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Oct 18, 2011, 6:46 PM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2011, 6:46 PM EDT (22:46 UTC)
- Expired
- Oct 18, 2011, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 92 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
963
WWUS82 KMLB 182246
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
646 PM EDT TUE OCT 18 2011
FLZ053-054-058-059-064-182345-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-ST. LUCIE-
646 PM EDT TUE OCT 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN INDIAN RIVER COUNTY...MARTIN
COUNTY...OKEECHOBEE COUNTY...SOUTHERN OSCEOLA COUNTY...ST. LUCIE
COUNTY...
* UNTIL 745 PM EDT.
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 14 MILES SOUTHWEST OF
BASINGER...MOVING NORTHEAST AT 30 MPH.
THE PRIMARY THREAT WILL BE WIND GUSTS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2704 8065 2710 8067 2718 8075 2720 8080
2715 8086 2716 8090 2723 8099 2729 8100
2733 8105 2736 8104 2739 8112 2745 8115
2749 8121 2754 8121 2760 8114 2769 8115
2769 8036 2704 8010
TIME...MOT...LOC 2243Z 228DEG 27KT 2723 8106
$$
GUSEMANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Oct 18, 3:50 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 18, 3:50 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 PM EDT TUE OCT 18 2011
.DISCUSSION...
...TORNADO WATCH #867 IN EFFECT THROUGH 10 PM TONIGHT...
...WIDESPREAD RAINFALL WITH LOCAL HEAVY RAIN EXPECTED...
THIS AFTN/TONIGHT...STORM SYSTEM OVER THE ERN GOMEX WILL LIFT INTO
THE FL PANHANDLE AND MERGE WITH A HI AMP SHORT WAVE TROF PUSHING
ACRS THE LWR MS VALLEY. THE SYSTEM IS UNDER THE ASCENDING RIGHT REAR
QUAD OF A 100KT H25 JET OVER THE DEEP SOUTH AND WILL DEEPEN AS IT
LIFTS N. THE TIGHTENING PGRAD WILL INCREASE SFC/LOW LVL WNDS AND
WND SHEAR ACRS CENTRAL FL INTO THIS EVNG.
STRONG ISENTROPIC LIFT OVERHEAD WILL PROMOTE STRATIFORM RAIN...
WHILE INCREASING MID LVL VORTICITY AND MODERATE TO STRONG DIVERGENCE
ALOFT WILL ALLOW THE FORMATION OF EMBEDDED CELLULAR CONVECTION
WITHIN THE RAIN SHIELD. DENSE CLOUD COVER OVERHEAD AND RAIN COOLED
AIR WILL LIMIT SFC HEATING AND INSTABILITY. NEVERTHELESS...
CONVECTIVE CELLS WILL HAVE THE POTENTIAL TO ROTATE AS THEY BUILD
INTO THE HIGH HELICITY ENVIRONMENT...ESPECIALLY ALONG THE TREASURE
COAST AND AROUND LAKE OKEECHOBEE.
WED/WED NIGHT...(PREV DISC)
THE ECMWF AND GFS DIFFER OVER A FEW HOURS IN HOW QUICKLY THE PRIMARY
FRONT MOVES THROUGH THE STATE ON WEDNESDAY AND RAIN CHANCES END
ACROSS THE CENTRAL PENINSULA. HAVE NOT ALTERED THE INHERITED
FORECAST VERY MUCH IN THIS REGARD WHICH IS A COMPROMISE BETWEEN THE
FASTER GFS THAT ENDS THE RAIN BY MID AFTERNOON AND THE ECMWF WHICH
MOVES IT OUT BY THE EVENING. CURRENT FORECAST CALLS FOR RAIN/STORMS
ENDING ACROSS THE NORTHERN HALF BY MIDDAY AND ALONG THE TREASURE
COAST BY SUNSET. HOW LONG THE THREAT OF ANY SEVERE WEATHER THREAT
WILL ALSO HINGE ON HOW QUICKLY THE FRONT MOVES THROUGH...A SLOWER
MIGHT ALLOW FOR MORE DESTABILIZATION ALONG THE TREASURE COAST. THE
CURRENT SPC DAY 2 FORECAST HAS THE TREASURE COAST AND POINTS SOUTH
IN A SEE TEXT FOR WEDNESDAY WITH THE SEVERE THREAT ENDING IN THE
AFTERNOON.
THURS-SAT...(PREV DISC)
COOL AND DRY PATTERN IN STORE FOR THE REMAINDER OF THE WEEK BEHIND
THE FRONTAL PASSAGE WED NIGHT. HIGH PRESSURE WILL SLIDE INTO THE
SOUTHERN PLAINS BEHIND THE FRONTAL PASSAGE AND SLOWLY MOVES THROUGH
THE SOUTHEASTERN US AND EVENTUALLY INTO THE MID ATLANTIC AS THE WEEK
ENDS. THERE ARE SLIGHT DIFFERENCES IN HOW QUICKLY THE SFC HIGH
SLIDES EAST AND OUR NORTH-NORTHWEST FLOW COMES AROUND TO THE
NORTHEAST...BUT BOTH THE GFS AND THE ECMWF NOW SHOW SATURDAY
REMAINING A DRY DAY. HOWEVER THE ONSET OF BREEZY NE WINDS DURING THE
DAY MAY BRING A STRATOCU DECK ONTO THE COAST IF THE SCENARIO PLAYS
OUT.
TEMPERATURES WILL BE NOTICEABLY COOLER WED NIGHT/THURS MORNING...
THOUGH THE EXACT LOWS WILL DEPEND UPON HOW QUICKLY THE FRONT EXITS
AND ANY LINGERING CLOUD COVER MOVES OUT. LOW THURS MORNING ARE
FORECASTED TO BE IN THE LOW-MID 50S ACROSS MOST OF THE AREA AND
INTO THE UPPER 50S/AROUND 60 ALONG THE TREASURE COAST. FRIDAY
MORNING WILL BE THE COOLEST MORNING OF THE WEEK WITH LOW 50S
ACROSS THE INTERIOR AND MID-UPPER 50S ALONG THE BREVARD AND
TREASURE COASTS. NORMALLY COLDER LOCATIONS IN NORTHERN
LAKE/VOLUSIA AND OKEECHOBEE COUNTY MAY DIP INTO THE UPPER 40S. MAX
TEMPS WILL ALSO BE CONSIDERABLY COOLER...IN THE LOW-MID 70S THURS
AND FRI...CREEPING INTO THE UPPER 70S/AROUND 80 BY SATURDAY.
&&
.AVIATION...
MVFR CIGS/VSBYS IN STRATIFORM RAIN S OF KVRB-KLAL WILL SPREAD N TO
AFFECT ALL SITES THRU 18/22Z. CIGS LWRG TO IFR BTWN 04Z-06Z WITH
OCNL IFR VSBYS IN NMRS +SHRAS AND ISOLD TSRAS. SFC WND G30KT FM THE
S/SW PSBL THRU 19/06Z IN ISOLD +TSRA.
&&
.MARINE...
DATA BUOYS MEASURING S/SE SFC/BNDRY LYR WNDS BTWN 20-25KTS AS OF MID
AFTN...SEAS 3-4FT NEARSHORE AND 5-6FT OFFSHORE WITH DOMINANT PDS A
NAUSEATING 4-5SEC AREAWIDE.
WINDS WILL CONTINUE TO INCREASE THROUGH THE EVNG AS THE STORM SYSTEM
OVER THE ERN GOMEX LIFT N TOWARD THE FL PENINSULA/BIG BEND...SCA IN
EFFECT AREAWIDE...GALE WARNINGS WILL BE IN EFFECT FOR THE OFFSHORE
LEG AS OF 5 PM THIS AFTN...CONTG THRU 10AM WED. NEARSHORE SEAS 4-6FT
WITH DOMINANT PDS AOB 5SEC...OFFSHORE SEAS 7-10FT WITH DOMINANT PDS
AOB 8SEC.
GALE CONDITIONS TO EASE BY LATE WED MRNG FROM NW TO SE AS A COLD
FRONT SWEEPS INTO THE AREA. WNDS VEERING TO W 20-25KTS BY AFTN...
THEN NW WED NIGHT AS THE LOW PULLS INTO THE MID ATLC AND THE FRONT
MOVES INTO THE FL STRAITS. SCA CONDS WILL LINGER THRU MIDDAY THU
BEFORE THE GRADIENT RELAXES AS A LARGE HI PRES RIDGE OVR THE SRN
PLAINS MOVES INTO THE GOMEX. PREVAILING OFFSHORE FLOW WILL KEEP
HIGHEST SEAS OFFSHORE...THOUGH SEAS WILL QUICKLY SUBSIDE AS WINDS
DIMINISH...7-9FT OFFSHORE ON WEDNESDAY BECOMING 5-6FT BY THURSDAY
EVENING. SEAS 2-3FT BY FRIDAY.
&&
.HYDROLOGY...(PREV DISC)
A BROAD AREA OF LOW PRESSURE OVER THE GULF OF MEXICO NORTH OF THE
YUCATAN PENINSULA EARLY THIS MORNING WILL LIFT NORTH TO NORTHEAST
OVER THE EASTERN GULF OF MEXICO AND ACROSS NORTH FLORIDA DURING THE
NEXT 12-18 HOURS. MOIST SOUTH TO SOUTHWEST FLOW WILL STREAM INTO THE
FLORIDA PENINSULA TO THE EAST SIDE OF THIS LOW AS IT DRIFTS OVER THE
GULF...ALLOWING RAIN CHANCES TO INCREASE OVER EAST CENTRAL FLORIDA.
TOTAL RAINFALL AMOUNTS FROM THIS SYSTEM THROUGH WEDNESDAY ARE
EXPECTED TO REACH ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS.
WHILE THESE RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE MUCH
CONCERN... HIGH WATER LEVELS FROM THE RECENT HEAVY RAIN EVENT WILL
MEAN IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL FOR FLOODING TO OCCUR.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 80 57 72 / 80 20 10 10
MCO 73 81 59 74 / 70 20 10 10
MLB 75 82 60 74 / 80 40 10 10
VRB 75 83 61 76 / 80 50 10 10
LEE 73 78 57 74 / 70 20 10 10
SFB 73 81 57 74 / 70 20 10 10
ORL 73 81 58 74 / 70 20 10 10
FPR 75 83 60 75 / 80 60 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR INDIAN RIVER-
MARTIN-OKEECHOBEE-ST. LUCIE.
AM...TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 2 PM EDT THURSDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WARNING UNTIL 10 AM EDT WEDNESDAY FOR WATERS FROM FLAGLER
BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
IMPACT WX.............GLITTO
RADAR/SVR WX WATCH....CRISTALDI/VOLKMER
AVIATION...BRAGAWHazardous weather outlook, Oct 18, 2:43 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EDT TUE OCT 18 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-144 -147-182300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 243 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .TORNADO IMPACT... TORNADO WATCH 867 IS IN EFFECT UNTIL 10 PM THIS EVENING FOR INDIAN RIVER...ST LUCIE...MARTIN AND OKEECHOBEE COUNTIES...AND FOR THE COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT TO 20 NAUTICAL MILES. THIS IS DUE TO STRENGTHENING WIND FIELDS APPROACHING THESE AREAS AHEAD OF A LOW PRESSURE SYSTEM. .THUNDERSTORM IMPACT... LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MOVE TOWARD THE NORTHEAST AND STRENGTHEN...REACHING THE FLORIDA BIG BEND REGION THIS EVENING. IN RESPONSE...WIND FIELDS WILL INCREASE FROM THE SOUTH AND SOUTHWEST. MEANWHILE...A WARM FRONT WILL CONTINUE LIFTING NORTH ACROSS THE AREA DURING THE DAY. SITUATIONS SUCH AS THESE TEND TO INCREASE THE LIKELIHOOD OF SEVERE WEATHER FOR CENTRAL FLORIDA...BRINGING A THREAT FOR ROTATING SEVERE STORMS AND ISOLATED TORNADOES. THE MOST PROBABLE SCENARIO FOR SEVERE WEATHER WILL COME LATE THIS AFTERNOON INTO THIS EVENING IN THE FORM OF A SQUALL LINE MOVING IN FROM THE GULF OF MEXICO. INDIVIDUAL STORMS THAT DEVELOP AHEAD OF THIS LINE WILL HAVE THE GREATEST TORNADO POTENTIAL. .FLOOD IMPACT... WIDESPREAD RAIN WITH EMBEDDED SHOWERS AND THUNDERSTORMS WILL OVERSPREAD ALL OF EAST CENTRAL FLORIDA TODAY INTO TONIGHT. RAINFALL OF 1 TO 3 INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS. PARTS OF EAST CENTRAL FLORIDA ARE STILL SENSITIVE TO HEAVY RAIN GIVEN RECENT RAINFALL TOTALS. THIS IS ESPECIALLY TRUE FOR PARTS OF OSCEOLA COUNTY AND THE KISSIMMEE RIVER BASIN...AS WELL AS PARTS OF THE SAINT JOHNS RIVER BASIN. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS. BREEZY ONSHORE FLOW PRODUCING CHOPPY SURF COMBINED WITH THE LONGSHORE CURRENT COULD MAKE WEAK SWIMMERS VULNERABLE TO BEING PULLED INTO DEEPER WATER JUST BEYOND THE SAND BAR. ONLY ENTER THE OCEAN NEAR A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... AN INCREASE IN STORM COVERAGE IS EXPECTED OVERNIGHT ACROSS THE ATLANTIC WATERS. A FEW STORMS OR SQUALLS MAY BECOME STRONG AND PRODUCE WIND GUSTS TO 35 KNOTS. THE OVERNIGHT THREAT IS MODERATE. .WATERSPOUT IMPACT... CONDITIONS WILL BECOME INCREASINGLY SUPPORTIVE FOR ROTATING STORMS OVER THE NEARSHORE ATLANTIC WATERS LATER THIS AFTERNOON INTO TONIGHT. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH NUMEROUS GUSTS TO GALE FORCE OVER THE OFFSHORE WATERS LATE THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. SEAS WILL BUILD TO 9 FEET OFFSHORE. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STRONG COLD FRONT WILL CROSS THE AREA WEDNESDAY AND CONTINUE HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC AND INTRACOASTAL WATERS. CONDITIONS ARE FORECAST TO GRADUALLY IMPROVE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE...ESPECIALLY ACROSS THE TORNADO WATCH AREA. KELLY/GUSEMAN
In the hours before
Special weather statement, Oct 18, 6:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
646 PM EDT TUE OCT 18 2011
FLZ053-054-058-059-064-182345-
INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-ST. LUCIE-
646 PM EDT TUE OCT 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN INDIAN RIVER COUNTY...MARTIN
COUNTY...OKEECHOBEE COUNTY...SOUTHERN OSCEOLA COUNTY...ST. LUCIE
COUNTY...
* UNTIL 745 PM EDT.
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 14 MILES SOUTHWEST OF
BASINGER...MOVING NORTHEAST AT 30 MPH.
THE PRIMARY THREAT WILL BE WIND GUSTS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2704 8065 2710 8067 2718 8075 2720 8080
2715 8086 2716 8090 2723 8099 2729 8100
2733 8105 2736 8104 2739 8112 2745 8115
2749 8121 2754 8121 2760 8114 2769 8115
2769 8036 2704 8010
TIME...MOT...LOC 2243Z 228DEG 27KT 2723 8106
GUSEMANThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:32 AM EDT | Special Weather Statement | MLB | Martin | 88 min |
| Oct 18, 4:34 AM EDT | Gale Warning | MLB | 24 hr | |
| Oct 18, 1:13 PM EDT | Special Marine Warning | MLB | 92 min | |
| Oct 18, 7:34 PM EDT | Tornado Warning | MLB | Martin, Okeechobee, Saint Lucie | 56 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.